# SDR HNAA9694152

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Failed
- Location: Nlg
- Part time: 19,412 hours
- Component: Eldec
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT NR 3481 - EYW-MIA - AFTER TAKEOFF, THE NOSE GEAR RED AND HANDLE LIGHT CYCLED ON AND OFF.  THE AIRCRAFT CONTINUED ON TO MIA AND LANDED WITHOUT INCIDENT.  ADJUSTED THE DRAG STRUT SENSOR AS REQUIRED AND GROUND CHECK WAS GOOD.  LATER AT THE RON, THE SENSOR AT THE NOSE LANDING GEAR DRAG STRUT WS REPLACED.  (M)
